# SDR 9713219945

- Difficulty date: July 3, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8925E
- Make and model: Doug DC-9-31
- Aircraft serial: 45840
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Gasket
- Condition: Blown
- Location: Ac Temp Sensor
- Stage of operation: CL
- Nature of condition: J, M
- Precautionary procedure: A

## Discrepancy

TAIL COMPARTMENT TEMPERATURE HIGH LIGHT ILLUMINATED AFTER TAKEOFF.  CAPTAIN DECLARED AN EMERGENCY AND FLIGHT WAS DIVERTED TO BNA.  AIRCRAFT LANDED WITHOUT INCIDENT.  MAINTENANCE REPLACED BLOWN GASKET AT AIR CONDITIONING SUPPLY TEMPERATURE HIGH SENSOR, OPERATIONAL CHECK NORMAL.
